What problems can I expect if I discontinue Vyvanse (side effects) and should I be "weaned" off?
- 26 Jul 2010 by LAS50
- vyvanse, side effect
What adverse side effects can occur if Vyvanse is stopped "cold turkey"? Should a person be weaned off? At what point, i.e., hours, days, etc., after missing doses would the adverse side effects start manifesting?
26 Jul 2010
You will always want to take a safe route and ween off any drug you take but especially a drug that contains amphetamine and that is a scheduled drug(narcotic).
26 Jul 2010
MrsPage is right. Vyvanse is a drug that you wouldn't want to stop cold turkey. You need to ask your prescriber to help you taper off of it safely. Stopping cold turkey can cause increased fatigue and sleeping as well as increased depression and suicidal thoughts. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi , I am new to this web site and was hoping someone out there can give me some tips about my side effects. I take vyvanse for my adhd and I noticed ...
2 answers • 15 Oct 2010
I am a 34 year old female that has been taking Vyvanse for 2 months. I started on 20mg for one week then 40mg for two weeks now at 60mg 1-2x a day. ...
4 answers • 26 Apr 2011
female, 26yo: today is day two of 50mg of Vyvanse. yesterday i didn't eat at all. i drank mostly. the effects of the meds were felt within an ...
1 answer • 18 Nov 2011
I was half asleep and took the Vyvanse without thinking. Now I'm worried about any effects the interaction of the 2 meds may have on my day.
3 answers • 8 Mar 2013
I was taking 60 mg IR of Adderall per day, but that just wasn't cutting it. What needed to be done was upping my dose to 90 mg. My doctor ...
0 answers • 28 Jan 2014